MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CRUCIATE RETAINING CR-FLEX (GSF) FEMORAL COMPONENT POROUS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CRUCIATE RETAINING CR-FLEX (GSF) FEMORAL COMPONENT POROUS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-02400 and 0002648920-2021-00232.Medical devices: articular surface striped purple/c-h 10 mm height catalog#: 00595202110 lot#: 62500440.Stemmed tibial component precoat size 2 catalog#: 00598002702 lot#: 63259672.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent left knee revision approximately five years post-implantation due to pain.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was not confirmed.Visual examination of the returned product/provided pictures identified signs of being implanted, scratches, wear, discoloration, and foreign material in the porous surface of the femoral component.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: images assessed, not sending to mmi as they appear to be xeroxed images and are grainy in quality.A mmi assessment will not enhance the investigation.Device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CRUCIATE RETAINING CR-FLEX (GSF) FEMORAL COMPONENT POROUS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12369972
Report Number0001822565-2021-02399
Device Sequence Number19786401
Product Code MBH
UDI-Device Identifier00889024191358
UDI-Public(01)00889024191358(17)250731(10)63123094
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberN/A
Device Catalogue Number00575201401
Device Lot Number63123094
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer12/09/2021
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight68 KG